Summation formulae for coefficients of L-functions

John B. Friedlander, Henryk Iwaniec

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

With applications in mind we establish a summation formula for the coefficients of a general Dirichlet series satisfying a suitable functional equation. Among a number of consequences we derive a generalization of an elegant divisor sum bound due to F. V. Atkinson.

Original languageEnglish (US)
Pages (from-to)494-505
Number of pages12
JournalCanadian Journal of Mathematics
Volume57
Issue number3
DOIs
StatePublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Summation formulae for coefficients of L-functions'. Together they form a unique fingerprint.

Cite this